# SDR DALA2023082106817

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N576DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0313
- Aircraft time: 6,434 hours, 907 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3576 -DIV- TO GANDER DUE TO A BURNING ELECTRICAL SMELL IN THE AFT GALLEY. CORRECTIVE ACTION: FOUND AFT GALLEY ELECTRIC SUPPLEMENTAL HEATER FAULTED. DEFERRED PER MEL 21-60-11A (20AUG23 ATL - REPLACED AFT GALLEY HEATER). (LP 4562800)
